Rings of continuous functions with values in an archimedean ordered field
Rendiconti del Seminario Matematico della Università di Padova, Tome 44 (1970), pp. 263-272.
@article{RSMUP_1970__44__263_0,
     author = {De Marco, Giuseppe and Wilson, R. G.},
     title = {Rings of continuous functions with values in an archimedean ordered field},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {263--272},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     zbl = {0239.46025},
     mrnumber = {303494},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1970__44__263_0/}
}
TY  - JOUR
AU  - De Marco, Giuseppe
AU  - Wilson, R. G.
TI  - Rings of continuous functions with values in an archimedean ordered field
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1970
DA  - 1970///
SP  - 263
EP  - 272
VL  - 44
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1970__44__263_0/
UR  - https://zbmath.org/?q=an%3A0239.46025
UR  - https://www.ams.org/mathscinet-getitem?mr=303494
LA  - en
ID  - RSMUP_1970__44__263_0
ER  - 
de Marco, G.; Wilson, R. G. Rings of continuous functions with values in an archimedean ordered field. Rendiconti del Seminario Matematico della Università di Padova, Tome 44 (1970), pp. 263-272. http://archive.numdam.org/item/RSMUP_1970__44__263_0/

[D] Dowker, C.H.: Local dimension of normal spaces, Quart. J. Math., Oxford Ser. (2) 6, 1955, 101-120. | Zbl 0066.41204

[DMO] De Marco, G. and Orsatti, A.: On spectra of commutative rings etc., Paper submitted to Proc. A.M.S.

[GJ] Gillman, L. and Jerison, M.: Rings of continuous functions, Van Nostrand, New York, 1960. | Zbl 0093.30001

[P] Pierce, R.S.: Rings of integer-valued continuous functions, Trans. A.M.S., 100, 1961, 371-394. | Zbl 0196.15401

[R] Roy, P.: Nonequality of dimension for metric spaces, Trans. A.M.S., 134. 1968, 117-132. | Zbl 0181.26002